Rathnew Pharmacy Logo

panadol extra 24 soluble rathnew pharmacy wicklow pain headache migraine flu cold temperature

Panadol Extra 500mg/65mg Soluble Effervescent Tablets

Panadol Extra 500mg/65mg Soluble Effervescent Tablets 24 Tablets

Paracetamol/Caffeine

What are they for?
Panadol Extra 500mg/65mg Soluble Effervescent Tablets contain specially formulated ingredients to provide additional pain relief. Panadol Extra 500mg/65mg Soluble Effervescent Tablets are effective against pain, do not irritate the stomach and are gentle on you.
Suitable for: headache, backache, toothache, rheumatic pain, muscle pain, period pain
They are also effective in the treatment and relief of the fever and the aches and pains associated with cold and ‘flu.

9.30

SKU: 60P105 Categories: , , ,

Product Description

Usage Description
Please read the enclosed leaflet carefully before taking these tablets.
How to take: For oral use. Panadol Extra Soluble Tablets should be dissolved in at least half a tumbler full of water. Adults and children aged 16 years and over: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours. You may need a lower dose if you are underweight (<50kg), malnourished, dehydrated or if you have alcohol problems (see leaflet for more information). Children aged 12-15 years: 1 tablet every 4 hours as required. Do not take more than 4 tablets in 24 hours. Not suitable for children under 12 years. For professional advice on medicines, consult your pharmacist.

Ingredients List
Each Soluble Effervescent tablet contains: Paracetamol 500mg, Caffeine 65mg, Also contains Sodium

Essential Information Warnings
CONTAINS PARACETAMOL DO NOT TAKE: – If you are allergic to paracetamol or any of the other ingredients. DO NOT EXCEED THE STATED DOSE. DO NOT TAKE WITH OTHER PRODUCTS CONTAINING PARACETAMOL. CONSULT YOUR DOCTOR: – If you have a high fever, or if symptoms get worse or persist for longer than 3 days. Prolonged use without medical supervision may be harmful. IMPORTANT: This product should only be used when clearly necessary. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before
use.

Age Limitation
12

Storage Information
Do not store above 25°C.

0
    0
    Your Cart
    Your cart is empty